Rinjani (3,726m) : 4D3N

Mount Rinjani or Gunung Rinjani is an active volcano in Indonesia on the island of Lombok. It rises to 3,726 metres, making it the second highest volcano in Indonesia.

Highlights

Sunrise Trek

The summit push is traditionally attempted overnight so that one can see the sunrise in the summit, if you reach early enough.

Camping Trip

You will stay overnight in tents. That means no shower or proper toilet facilities until the end of the trek.

Crater Lake + Hot Spring

There is a beautiful crater lake to swim in or you can soak in the natural hot spring.

4D3N

This trek is a 4 day 3 nights trek. It start from Sembalun Village and ends in Senaru.
Trekking Experience required
Doable without experience but it helps

Location

Mount Rinjani is located in Lombok, Indonesia. It is the island just beside Bali. In fact, it takes just 45 minutes by fast boat to reach Bali.

Climbing Season

April - November.

4D3N is for you if......

You wish to spend more time in the mountains with your friends after the summit. You would like to swim in the lake or soak in the hot spring at your own leisure. There are less budget or time constraints for your trip.

Rinjani Packages

Flashpacker

SGD$ 450 / pax
  • 1 Night Acccommodation Before Trek - Better Lodge
  • Dinner & Breakfast Before The Trek
  • Pick Up & Transfer Service On Arrival & Departure
  • Entrance Fee For Rinjani National Park
  • Private English-Speaking Guide
  • All Camping Equipment - Double-Size Tent, Cooking Tools, Camp-Chair, Sleeping Bags, Pillows, Mattress(6 cm), Table camp (more than 3 pax)
  • Porters (For Camping Equipment Only)
  • Cook
  • General Toilet Tent
  • 3 Meals A Day During The Trek (Wider Options Of Food & Drinks)
  • Bottled Drinking Water
  • Tips for Guides/Porters
  • Flights
  • Personal Porter
  • Personal Trekking Equipment
  • Personal Expenses

4D3N ITINERARY

Pick up from airport/hotel/harbour to the accommodation 

Dinner (At your own cost or provided by us)

Time: ~7 hours of walking

06:00 AM : Breakfast

07:00 AM : Meet up with guides and porters, deposit luggage if needed.

08:00 AM : 1 hour journey to Sembalun. Register at Rinjani National Park Office at Sembalun Lawang (1,156m)

08:00 AM : Start the trek through open grassland. 2 hours walk to POS 2 with view of Rinjani Summit.

10:00 AM : POS 1 (1,300m) -Rest break

11:30 AM : POS 2 (1,500m) – Rest Break

30 AM : POS 3 (1,800m) – Stop for lunch

2 :00 PM : 3 hours trek to Sembalun Crater Rim (2,639m)

5: 00 PM : Set up camp at Sembalun Crater Rim (2,639m) and wait for dinner. Enjoy sunset, dinner and sleep early for summit push later.

Time: ~9 hours of walking

02:30 AM : Light breakfast in the morning

03:00 AM : Gruelling Summit push

06:00 AM : Summit

07:00 AM : After pictures and sunrise, take a short break before descent

09:00 AM : Reach back Sembalun Crater Rim camp for breakfast

10:00 AM : Descent to Segara Anak Crater lake

12:00 PM : Set up camp at crater lake. Lunch and relax at the lake or hot springs.

Time: ~4-6 hours of walking

08:00 AM : Relaxing breakfast

09:00 AM : Trek to Senaru Crater Rim (2,641m)

12:00 PM : Lunch

1:00 PM : Choose to camp here or descend to POS3 Senaru (2h) to camp overnight  

Time: ~ 4-5 hours of walking

06:00 AM : Breakfast

07:00 AM : Start the trek

12:00 PM : Lunch at POS 1

2:00 PM : Reach back Senaru Village

2.30 PM : Transfer to respective destination in Lombok

Contact us now!

One Comment Add yours

Leave a Reply

Your email address will not be published. Required fields are marked *